# SDR IPXA2017082921148

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 96,073 hours, 17,186 cycles
- Engine: Pwa PW4460
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NUMBEROUS FAULTS DISPLAYED DURING FLIGHT ON NR 3 ENGINE. SELECT FADEC ALT RPM LO COMPLETED BOTH CHECKLISTS.  ENGINE RELIGHT,  NR 3 ENGINE FADEC MAINT REMAIN  FOUND NR 3 ENG FADEC FAULT CODE 351-19 , FMU FF VALVE POS,  TROUBLESHOT IAW  FRM/FIM 73-21-00-101 STEP 1-3, NO FAULTS FOUND.  SUSPECT FMU.   R & R THE FMU IAW AMM 73-21-01-400-868 2.  OPS & LEAK CHECKED NORMAL DURING ENG IDLE RUN.
